# SDR IPXA11568350

- Difficulty date: July 14, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FCB FLOOR PANEL NR3 HAS CORROSION ON UPPER SURFACE.     REPLACED FLOOR PANEL NR 3 IN FWD CARGO BAY IAW SRM 53-30-53-0I 1, SRM 53-00-53-1A 1, SRM 51-40-05-0G, SRM 51-40-06-0G, DWG 453N1716, DWG 453N1170, PL 453N1716, PL 453N1829, SRM 51-40-08-0G, AMM 51-21-04-7, AMM 51-21-10-7, SRM 51-40-02-0G.
